# SDR NACA2025011000002

- Difficulty date: January 10, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,329 hours, 21,115 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Unit
- Part number: 211734220
- Part serial: 23270
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. DEFERRED PER MEL 49-11-01A CAT C @ 1807Z 1/10/25.  REMOVED AND REPLACED APU CONTROL UNIT.
